# SDR USAA950602

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 0753 - UPON GEAR RETRACTION, CREW RECEIVED AN INDICATION THAT THE RIGHT MAIN GEAR WAS NOT RETRACTED.  FLIGHT RETURNED TO PIT.  MAINTENANCE ADJUSTED THE DOWNLOCK ACTUATOR.  (M)
